# SDR SWAA2023103003813

- Difficulty date: September 23, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS907 TO BS927 AT LEVEL STR26R AT AFT CARGO COMPARTMENT 2023-594337<[01] REPLACED ANGLE AND FASTENERS LOCATED BS907 TO BS927 AT LEVEL STR26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET 24 REV - SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED BS907 TO BS927 AT LEVEL STR26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET 24 REV - SEE INDIVIDUAL SIGNOFFS BELOW
